Drug-induced long QT syndrome in injection drug users receiving methadone: high frequency in hospitalized patients and risk factors.

@article{Ehret2006DruginducedLQ,
  title={Drug-induced long QT syndrome in injection drug users receiving methadone: high frequency in hospitalized patients and risk factors.},
  author={Georg B. Ehret and Cathy Voide and Marianne Gex-Fabry and Jocelyne Chabert and Dipen Chandrakant Shah and Barbara Broers and Val{\'e}rie Piguet and Thierry Musset and Jean-Michel Gaspoz and A Perrier and Pierre Dayer and Jules Alexandre Desmeules},
  journal={Archives of internal medicine},
  year={2006},
  volume={166 12},
  pages={1280-7}
}
BACKGROUND Drug-induced long QT syndrome is a serious adverse drug reaction. Methadone prolongs the QT interval in vitro in a dose-dependent manner. In the inpatient setting, the frequency of QT interval prolongation with methadone treatment, its dose dependence, and the importance of cofactors such as drug-drug interactions remain unknown. METHODS We performed a systematic, retrospective study comparing active or former intravenous drug users receiving methadone and those not receiving… CONTINUE READING

Connections & Topics

Mentioned Connections BETA
Drug - induced long QT syndrome in injection drug users receiving methadone : high frequency in hospitalized patients and risk factors .
Drug - induced long QT syndrome in injection drug users receiving methadone : high frequency in hospitalized patients and risk factors .
All Topics